# SDR JJBA20170525034

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,705 hours, 50,060 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 858601
- Part serial: A274
- Condition: Inoperative
- Location: Left Mlg
- Part time: 29,270 hours, 38,360 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT MAIN GEAR UNSAFE AND LEFT DOOR ADVISORY ILLUMINATED DURING TAXI.  R & R THE PSEU IAW AMM 32-61-00.  OPS CHECKED GOOD. GEAR SWINGS  PERFORMED MULTIPLE TIMES IAW AMM 32-30-00. OPS CHECKED GOOD.  NO DEFECTS NOTED.  PERFORMED WIRING CHECK OF ALL LANDING GEARS,  ALL VALVES FOUND TO BE WITHIN LIMITS.  NO DEFECTS NOTED.  CHECKED PSEU BOX FOR FAULT CODES.  NO CODES FOUND.  INSPECTED GAPS ON THE WOW SWITCHES IAW AMM 32-11-11. NO DEFECTS NOTED.  PERFORMED LANDING SYSTEM CHECKED.
